# SDR ASAA2018032023978

- Difficulty date: March 20, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N434AS
- Make and model: Boeing 737990ER
- Aircraft serial: 61620
- Aircraft time: 8,044 hours, 2,631 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Attach Fitting
- Part number: 332A23415
- Condition: Worn
- Location: Bleed Air Duct
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING NR 2 ENG INLET INSP FOUND 2ND DUCT ATTACH LINK ABOVE THE HIGH STAGE VALVE WORN. GROUNDED - YES. REMOVED AND REPLACED 2ND DUCT ATTACH LINK ABOVE THE HIGH STAGE VALVE REF P/P BUILD UP MANUAL 71-00-02 FIGURE 16-1.
